# SDR HALA2012022300071

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N912ME
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 15,622 hours, 8,474 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: 100201020752
- Part serial: GD000250
- Condition: Inoperative
- Part time: 50 hours, 107 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY INVERTER INOPERATIVE.  REPLACED EMERGENCY INVERTER IAW AMM 24-24-01. OPS CHECKED OK.
